MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ
Model Number 5
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation with one rubber fragment.The likely root cause of the damage to the seal is an instrument.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown: "this is a complaint from the market.(b)(4).Two (2) of the defect units will be return to amr.Please refer to the complaint sheet for investigation.The physician found a fragment of septum inside the patient toward the end of ladg using multiple trocars.The fragment was retrieved immediately but the model name could not be identified.The operation was successfully completed with no patient injury.Five (5) of the event units below were returned to olympus with a black fragment of septum: c0r47 (x1), cfr73 (x2), and cfr03 (x2).Upon inspection, no visual damage was found on both of the cfr03s.Please analyze this complaint phenomenon and review the device history record of the units.(b)(4)." combine with (b)(4).Patient status: no patient injury.

Brand Name
CFR03, 5X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6370641
Report Number2027111-2017-01121
Device Sequence Number19096801
Product Code GCJ
UDI-Device Identifier00607915119881
UDI-Public(01)00607915119881(17)180129(30)01(10)1239604
Combination Product (Y/N)N
PMA/510(K) Number
5
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/29/2018
Device Model Number5
Device Catalogue Number5
Device Lot Number1239604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2015
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1